How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 6421
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I recently had a blood infusion due to a bleeding ulcer. Was

Customer Question

I recently had a blood infusion due to a bleeding ulcer. Was on several antibiotics as well as medication to heal the ulcer. A couple of days after being on the medication, my skin began to itch terribly and then my face started breaking out with small bumps which eventually spread to my neck and chest. I am no longer on the medication, however, my skin is not clearing up and the itching continues.
I have not been on any medication for over a month. Any idea what is causing this?
Submitted: 4 months ago.
Category: Dermatology
Expert:  Dr Uzair replied 4 months ago.

Hi and welcome.

Please attach a photo of the bumps.

Customer: replied 4 months ago.
Photo is not really very clear, but hopefully you can see. Bumps appear to be around hair follicles.
Expert:  Dr Uzair replied 4 months ago.

Hi and welcome.

These type of bumps are most commonly due to side effects of antibiotics and goes away with time. You need to avoid sunlight and apply sunblock. Try to avoid applying make up over the area as it can further irritate the skin. You can apply fluticasone proprionate cream over them to reduce the redness and inflammation. It will go away in couple of weeks.

Expert:  Dr Uzair replied 4 months ago.

Let me know if you have further questions.

Expert:  Dr Uzair replied 4 months ago.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.

Wish you good health.

Customer: replied 4 months ago.
Not rating response. It was not helpful. I have an appointment to have the issue checked out. Please, no more correspondence.
Expert:  Dr Uzair replied 4 months ago.

ok.

Best.